Contributors

9 January - Back on steroids again.

I spoke (well, wrote) too soon. Today we had to go to the GP surgery. When the taxi arrived, I found I could barely stand up. I only made it to the car with Olga's support.The doctor found me a weelchair to go out. My head was spinning and I had no balance at all. Surprising as I'd been getting better and better at the physiotherapist's balance exercises.

Olga said this was due to withdrawal symptoms from the reduced dose of steroids. She found a quarter of a dexamethasone tablet in her bag, which I took with a cup of water from the surgery's water cooler and soon began to feel a bit better. Olga remembered that I had had similar problems when I tried to give up steroids the first time. I don't remember so I had to look back in this blog to refresh my memory. I even have an itchy  rash like I did back in June last year. Hopefully I won't get shingles again like I did then.

So it looks as if I'll have to keep taking a quarter of a tablet a day. It's disappointing,. My appetite has been less great and I had even begun to lose a little weight since we started reducing the steroid dosage,